Publication detail

Asymptotic stability of solutions of nonlinear Volterra integrodifferential equations

ŠMARDA, Z.

Original Title

Asymptotic stability of solutions of nonlinear Volterra integrodifferential equations

English Title

Asymptotic stability of solutions of nonlinear Volterra integrodifferential equations

Type

journal article

Language

en

Original Abstract

The asymptotic stability of a solution of a system of nonlinear integrodifferential equations with respect o an unstable solution of the base system is investigated.

English abstract

The asymptotic stability of a solution of a system of nonlinear integrodifferential equations with respect o an unstable solution of the base system is investigated.

Keywords

Asymptotic stability, Volterra integrodifferential equations.

RIV year

2007

Released

21.02.2007

Pages from

245

Pages to

249

Pages count

5

BibTex


@article{BUT43420,
  author="Zdeněk {Šmarda}",
  title="Asymptotic stability of solutions of nonlinear Volterra integrodifferential equations",
  annote="The asymptotic stability of a solution of a system of nonlinear integrodifferential equations with respect o an unstable solution of the base system is investigated.",
  chapter="43420",
  journal="Department of Mathematics Report Series",
  number="1",
  volume="14",
  year="2007",
  month="february",
  pages="245",
  type="journal article"
}